Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Krivonosov, Leonid Nikolaevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24

Number of views:
This page:713
Abstract pages:6277
Full texts:2340
References:433
Associate professor
Candidate of physico-mathematical sciences
Speciality: 01.01.04 (Geometry and topology)
Birth date: 31.01.1937
E-mail:
Keywords: Einstein equations, Yang–Mills equations, conformally connected manifold.

Subject:

Conformal models of space-time, conformally connected manifolds.

   
Main publications:
  1. Krivonosov L. N., Lukyanov V. A., “Svyaz uravnenii Yanga–Millsa s uravneniyami Einshteina”, Izvestiya vuzov. Matematika, 2009, № 9, 69–74  mathnet
  2. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Svyaz uravnenii Yanga-Millsa s uravneniyami Einshteina i Maksvella”, Zhurn. SFU. Ser. Matem. i fiz., 2:4 (2009), 432–448
  3. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Uravneniya Einshteina na chetyrekhmernom mnogoobrazii konformnoi svyaznosti bez krucheniya”, Zhurn. SFU. Ser. Matem. i fiz., 5:3 (2012), 393–408
  4. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Polnoe reshenie uravnenii Yanga–Millsa dlya tsentralno-simmetricheskoi metriki”, Zhurn. SFU. Ser. Matem. i fiz., 4:3 (2011), 350–362

http://www.mathnet.ru/eng/person36147
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-3533-9595
https://www.scopus.com/authid/detail.url?authorId=56116955100

Publications in Math-Net.Ru
2020
1. L. N. Krivonosov, V. A. Luk"yanov, “Specificity of Petrov classification of (anti-)self-dual zero signature metrics”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 9,  56–67  mathnet; Russian Math. (Iz. VUZ), 64:9 (2020), 50–60  isi  scopus
2019
2. L. N. Krivonosov, V. A. Lukyanov, “The main theorem for (anti)self-dual conformal torsion-free connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 2,  29–38  mathnet; Russian Math. (Iz. VUZ), 63:2 (2019), 25–34  isi  scopus
3. L. N. Krivonosov, V. A. Lukyanov, “Duality equations on a 4-manifold of conformal torsion-free connection and some of their solutions for the zero signature”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:2 (2019),  207–228  mathnet  elib
2018
4. L. N. Krivonosov, V. A. Luk'yanov, “Conformal connection with scalar curvature”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:1 (2018),  22–35  mathnet  elib
2017
5. L. N. Krivonosov, V. A. Luk'yanov, “The structure of the main tensor of conformally connected torsion-free space. Conformal connections on hypersurfaces of projective space”, Sib. J. Pure and Appl. Math., 17:2 (2017),  21–38  mathnet; J. Math. Sci., 231:2 (2018), 189–205
6. V. A. Luk'yanov, L. N. Krivonosov, “Yang–Mills equations on conformally connected torsion-free 4-manifolds with different signatures”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:4 (2017),  633–650  mathnet  zmath  elib
2015
7. L. N. Krivonosov, V. A. Luk'yanov, “The complete solution of the Yang-Mills equations for centrally symmetric metric in the presence of electromagnetic field”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:3 (2015),  462–473  mathnet  zmath  elib
2014
8. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014),  472–488  mathnet
9. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova, “Extremal curves in the conformal space and in an associated bundle”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  68–78  mathnet
10. L. N. Krivonosov, V. A. Luk'yanov, “Gauge-invariant Tensors of 4-Manifold with Conformal Torsion-free Connection and their Applications for Modeling of Space-time”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014),  180–198  mathnet  zmath  elib
2013
11. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Purely time-dependent solutions to the Yang–Mills equations on a $4$-dimensional manifold with conformal torsion-free connection”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  40–52  mathnet
2012
12. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “Einstein's equations on a $4$-manifold of conformal torsion-free connection”, J. Sib. Fed. Univ. Math. Phys., 5:3 (2012),  393–408  mathnet
2011
13. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “The full decision of Young–Mills equations for the central-symmetric metrics”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011),  350–362  mathnet
2009
14. L. N. Krivonosov, V. A. Luk'yanov, “The relationship between the Einstein and Yang–Mills equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 9,  69–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:9 (2009), 62–66
15. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, “Connection of Young-Mills Equations with Einstein and Maxwell's Equations”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009),  432–448  mathnet
1981
16. L. N. Krivonosov, “Geometric interpretation of a system of Bers–Gelbart equations and similar systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 6,  75–77  mathnet  mathscinet  zmath
1978
17. L. N. Krivonosov, “Two topological invariants of metrizable spaces and their connection with dimension”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  46–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 37–40
1975
18. L. N. Krivonosov, “A certain extension of metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 4,  33–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:4 (1975), 26–28
1974
19. L. N. Krivonosov, “Localized sequences in metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 4,  45–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:4 (1974), 37–44
1972
20. L. N. Krivonosov, “A certain method of prescribing a pre-Hilbertian norm”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 1,  52–54  mathnet  mathscinet  zmath
1968
21. L. N. Krivonosov, “Principal nets of parallel and normal correspondence of surfaces in $E_4$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 1,  81–91  mathnet  mathscinet  zmath
1966
22. L. N. Krivonosov, “Surfaces in $E_4$ generating a sequence of evolute surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 6,  74–84  mathnet  mathscinet  zmath
23. L. N. Krivonosov, “Parallel and normal correspondence of two-dimensional surfaces in the four-dimensional Euclidean space $E_4$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 5,  78–87  mathnet  mathscinet  zmath
1963
24. L. N. Krivonosov, “On circles of conformal space”, Uchenye Zapiski Kazanskogo Universiteta, 123:1 (1963),  78–102  mathnet  mathscinet

1969
25. L. N. Krivonosov, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 3,  127  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021